# SDR RYN76394A

- Difficulty date: October 19, 2003
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N7639U
- Make and model: Boeing 727222
- Aircraft serial: 19912
- Engine: Pwa JT8D5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION FOUND FUSELAGE SKIN AT STA 303 STR 17-18R, UNDER FORWARD LAV SERVICE PANEL, HAS EXFOILIATED CORROSION.
